American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55S30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Vesna Stojanoska. Calculating descent for $2$-primary topological modular forms. Contemporary Mathematics 617 (2014) 241-258.
Book volume table of contents   
View Article: PDF

[2] Alex N. Dranishnikov and Yuli B. Rudyak. Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$. Proc. Amer. Math. Soc. 133 (2005) 1557-1561. MR 2111957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Boris Botvinnik and Jonathan Rosenberg. Positive scalar curvature for manifolds with elementary abelian fundamental group. Proc. Amer. Math. Soc. 133 (2005) 545-556. MR 2093079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Vyacheslav S. Krushkal. Embedding obstructions and {\boldmath $4$}-dimensional thickenings of {\boldmath $2$}-complexes. Proc. Amer. Math. Soc. 128 (2000) 3683-3691. MR 1690995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] David Stein. Massey products in the cohomology of groups with applications to link theory . Trans. Amer. Math. Soc. 318 (1990) 301-325. MR 958903.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Tim D. Cochran. Derivatives of links: Milnor's concordance invariants and Massey's products. Memoirs of the AMS 84 (1990) MR 1042041.
Book volume table of contents   

[7] W. G. Dwyer. Homology of integral upper-triangular matrices . Proc. Amer. Math. Soc. 94 (1985) 523-528. MR 787905.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Richard Porter. Milnor's $\bar \mu $-invariants and Massey products . Trans. Amer. Math. Soc. 257 (1980) 39-71. MR 549154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Edward J. O’Neill. Higher order Massey products and links . Trans. Amer. Math. Soc. 248 (1979) 37-66. MR 521692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1